On the likelihood function of Gaussian max-stable processes

Marc G. Genton, Yanyuan Ma, Huiyan Sang

Research output: Contribution to journalArticlepeer-review

75 Scopus citations

Abstract

We derive a closed form expression for the likelihood function of a Gaussian max-stable process indexed by ℝd at p≤d+1 sites, d≥1. We demonstrate the gain in efficiency in the maximum composite likelihood estimators of the covariance matrix from p=2 to p=3 sites in ℝ2 by means of a Monte Carlo simulation study.

Original languageEnglish (US)
Pages (from-to)481-488
Number of pages8
JournalBiometrika
Volume98
Issue number2
DOIs
StatePublished - Jun 2011

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • General Mathematics
  • Agricultural and Biological Sciences (miscellaneous)
  • General Agricultural and Biological Sciences
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On the likelihood function of Gaussian max-stable processes'. Together they form a unique fingerprint.

Cite this